# SDR AALA20180308003

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,965 hours, 40,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9911860
- Condition: Cracked
- Location: Bs 1338 & 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BC SERVICE CHECK, FOUND TWO CRACKS VISUALLY  IN THE TAIL INTERIOR COMPARTMENT AT BS 1437 TO PRIMARY STRUCTURE. IAW SRM 53-14-04-001, FIGURE 3, SHEET 5, SHEET 4) AT BS 1338 BRACKET AND BS 1437,  CRACK ON THE FORMER RING CAP.   REPAIRED IAW SRM 53-01-00-001, AND  EA 278348.
